Skip to content Skip to navigation menu
pick-n-pay-header2.png

Panado Paediatric Syrup 50ml

R3699
Description
Flavoured syrup for the relief of mild and moderate pain and fever in infants and children up to 12 years.

Features
  • Contains paracetamol
  • For relief of mild to moderate

Barcode
6009695580143

Usage
Dosage and directions for use: Do not exceed the recommended dose children: Under 3 months - 10 mg/kg. 3 months to 1 year - 2.5 ml to 5 ml. 1 to 5 years - 5 ml to 10 ml. 6 to 12 years - 10 ml to 20 ml. While symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for not longer than 5 days.

Storage
Store in a well-closed container, protected from light. Store at or below 25 degrees C. Exposure to air should be kept to a minimum

Ingredients
Each 5 ml syrup contains: Paracetamol - 120 mg, Methylparaben - 0.10% m/v, Ethanol - 10% v/v, Glucose - 2.5g, Sucrose - 807 mg

Warnings
Do not use this product continuously without consulting your doctor. Keep out of reach of children.


    Desktop PDP Disclaimer